Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Associated With Celecoxib: A Case Report of a Rare Entity.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe, drug-induced hypersensitivity reaction characterized by widespread skin rash, multi-system involvement, and often eosinophilia. While anticonvulsants, allopurinol, and antibiotics are the most implicated agents, non-steroidal anti-inflammatory drugs (NSAIDs) such as celecoxib can be triggers in rare cases. We report the case of a 63-year-old female presenting with a 10-day history of jaundice, nausea, and right upper quadrant pain following repeated use of celecoxib. Initially diagnosed with acute hepatitis of unknown origin, she subsequently developed fever, respiratory failure, pancytopenia, and a maculopapular rash by the 20th day of hospitalization. The clinical diagnosis of DRESS syndrome was confirmed through a skin biopsy. Systemic corticosteroid therapy (methylprednisolone 0.5 mg/kg/day) led to progressive resolution of symptoms, leading to hospital discharge on day 28. This report highlights the diagnostic challenges of DRESS syndrome, particularly in the absence of eosinophilia and with rare triggers such as celecoxib.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.